# SDR UPS96420352

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Bs 2220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  FOUND CRACK IN FRAME LOWER FLANGE AT SKIN ATTACHMENT BS 2220.   STR 42 LT, JUST BEHIND LEFT OUTFLOW VALVE.  FRAME LOWER FLANGE REPAIRED IAW SRM 51-40-03, FIG. 1.
